# SDR USAABB06082

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757225
- Aircraft serial: 27144
- Aircraft time: 45,271 hours, 18,543 cycles
- Engine: Rroyce RB211535E4
- Engine time: 39,702 hours, 16,184 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 818, CLT-BWI:  UPON APPLICATION OF TAKEOFF POWER, THE RIGHT ENGINE FAILED.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND SEPARATION OF THE RIGHT NOSE COWL LINER, WHICH CAUSED FOD TO THE RIGHT ENGINE. THE RIGHT ENGINE WAS REPLACED.
